# SDR 2021F00164

- Difficulty date: May 27, 2021
- Submitted: June 18, 2021
- Operation: General aviation
- Aircraft: XAAMA
- Make and model: Boeing 737-800
- Aircraft serial: 36700
- Engine: Cfmint CFM567B20
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Packing
- Condition: Failed
- Location: Fuel Pump
- Component: Pump
- Component part number: 3404021050
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

28.05.2021 20:16 RIGHT ENGINE FAN BLADE ULTRASONIC INSPECTION WITH FUEL LEAK DURING OVERNIGHT CHECK IN EO 3772031 AT MEX STATION, AFTER RIGHT ENGINE FAN BLADE ULTRASONIC INSPECTION, IT WAS DETECTED RIGHT ENGINE FUEL LEAK MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING EXCESSIVE FUEL LEAK THROUGH FUEL PUMP PAD DRAIN OUT OF LIMITS; SO THE FUEL PUMP PACKING WAS REPLACED IAW AMM 73-11-01, TESTED CORRECT.
